Hi I have been on Camrese Lo for over a month. I have been on other Lo birth controls before and never ever had breakouts like this. I have been breaking out on my back, stomach, arms, chest. I have never had pimples on anywhere besides my face before. My face is getting it the worst! Everyday it's getting worse and worse everyday. I have very fair skin, whci doesn't help with the pimples or redness. I have never had very even skin tone, but it's gotten out of control with this new birth control. I take good care of my skin, I use clinque makeup and skin care products. Nothing is helping with this. I asked my OB if she write me a script for Clindamycin, just for a month or so. Nope, she won't do anything until I have been on this for over 3 months! I can not even stand to look at myself in the mirror. I went out to dinner last night with my boyfriend. The lighting in there showed all the redness and pimples on my face. I honestly left the bathroom in tears! Is there anything I can do, any tricks or tips that might help? It's hard enough going to work, facing my family for the holidays like this is not going to be easy.
Hi! If you were my patient, I would write you a prescription for Retin-A. If your ob doctor won't do it, you could visit with a dermatologist, Actually a dermatologist may be more appropriate anyway. If your acne is in response to the birth control, it is likely that it will clear up by the time you get to the third pk and are due back to your ob; Good luck! Dr B
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.